Acid feeling/nausea in stomach. It is similar to the beginning of pregnancy, and trust me I am not pregnant! It is terrible. Any suggestions?
Underwent TT and Lipo of Flanks 11/2. Stopped Pain Meds After 3 Days. My Biggest Complaint?
Doctor Answers 3
Reflux after tummy tuck
can occur as mentioned by Gottlieb. Nausea itself should simply subside if related to anesthesia or your narcotics since you have stopped them. Trying an over the counter antacid such as Zantac or Prevacid can help you appreciate if acid reflux is your problem or not and if so, you should see your regular doctor if it doesn not resolve.
Have a question? Ask a doctor
Nausea after tummy tuck and liposuction
Congratulation on your early recovery from the surgery. If nausea is the biggest complaint 3 days after tummy tuck/liposuction, then you are doing quite well. There are medication that you can take for the nausea but even without the medication it's expected to get much better with time. I recommend my patient to drink lots of fluid and light, non-fatty meal after surgery. Best wishes on your continued recovery.
Stewart Wang, MD FACS, Wang Plastic Surgery
Underwent TT, now Acid feeling/nausea in stomach
Usually pain meds are the most common cause of nausea after surgery, but they should be long out of your system. Compressing the abdominal cavity, which occurs to some extent when the abdominal wall is tightened can cause acid reflux in a susceptible patient. Trying tums or some antiacid may be useful at the current time.
Discuss this with your surgeon, and if it persists a visit to your primary physician may be best. However, many many symptoms after surgery vanish promptly without any explanation of cause.
Thanks for your question, best wishes.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.